# SDR 04FDEA01941

- Difficulty date: July 6, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 39,607 hours, 8,945 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0503
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, UPPER SIDE LINK HOLE FOUND CORRODED.  LEFT WING, OUTBOARD FLAP OUTBOARD FORWARD HINGE, UPPER SIDE LINK HOLE CORROSION REMOVED AS PER CMM 57-44-09 PAGES 402-407.  ORIGINAL DIAMETER= 0.323 INCH, FINAL DIAMETER= 0.409 INCH, AND REPAIRED AS PER EA NR 1-5740-76785,  TITLE: WINGS, LEFT AND RIGHT OUTBOARD FLAP, OUTBOARD HINGE BRACKET ASSEMBLY CORROSION.
